View Full Version : Increased shedding and miniaturization after mild usage of Cialis?

10-08-2014, 03:26 PM
I have been taking propecia for 13 years. I am a NW 1.75 and I would be a NW 6 if I did not take propecia. I take proscar 1.25 mg daily and have gone through periods over the years of halting, then mild shedding and a thickening in cyclical manor. I within the last 9 months have noticed a slight taming to my libido and performace, but not too bad. My girlfriend of 1 year is hyper-sexual and thought that I should take Cialis occasionaly for the times when we are out on an extended week vacation etc. I took this 4 times over a period of 2 months and I have just recently noticed a highly intense shedding and drastic miniaturization of my follicles. Intense scalp tingling and itching which I have never experienced since I was so proactive when I started losing my hair.
To be honest I feel like my body is almost rejecting my proscar daily intake. I have mild dull back pain, slight anxiety and fog similar to what has occurred when I have missed a weeks dose or periods of running out for 3-5 days. I have experienced an increase is semen volume, all similar to what happens when coming of the medication. I have been taking it consistently for past 7 weeks with no change without taking any Cialis?

My temporals have receeded drastically in 2 months and is progressing like stories I have heard of people losing all their gains similar to when stopping the medication. Does anybody have any advice??? Thank you

10-08-2014, 04:12 PM
Wow hard to judge It could be the sexual increase due to Cialis that's caused a spike in your body. I mean you could try upping to dosage to 2.5mg to lower the spike and see how you go, hoping the body down grades back to baseline.

If all fails then you could go for DUT or RU, but I would try 2.5mg first.